# SDR UPS97423283

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B016824
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH WING LE  STRUCTURE; LOWER SIDE OF UPPER INSPAR WING SKIN CORRODED  FWD OF FRONT SPAR ILES 842     REMOVED FASTENERS  FROM UPPER SKIN AND UPPER PANEL ACC SRM 51-30-02.  REMOVED CORROSION FROM SKIN AND UPPER CHORD ACC SRM 51-10-01.OUT OF  LIMITSACC SRM 57-30-01.REPAIRED UPPER SKIN AND UPPER CHORD ACC KLM DFX 97-139 APPOVED PER UPS EFN 747-57-0380.INSTALLED FASTENERS FROM UPPER SKIN/UPPER PANEL ACC SRM 51-30-02
